# SDR COMA0860220

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 28,596 hours, 25,746 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Part number: 601R313613
- Condition: Torn
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT 5689 - EN ROUTE MHT-CVG THE SERVICE DOOR SEAL FAILED TO HOLD PRESSURIZATION AS INDICATED BY SEAL NOISE, CREW DECLARED AN EMERGENCY AND DIVERTED TO ALB.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE SERVICE DOOR SEAL.
